Existence Theorem for Integral and Functional Integral Equations with Discontinuous Kernels
Ezzat R. Hassan
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
Existence of extremal solutions of nonlinear discontinuous integral equations of Volterra type is proved. This result is extended herein to functional Volterra integral equations (FVIEs) and to a system of discontinuous VIEs as well.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/232314.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/232314.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:232314
DOI: 10.1155/2012/232314
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().